# SDR DL72W020141

- Difficulty date: February 5, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 61,718 hours, 42,151 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 4-57713-3AD ON SUBJECT ELEVATOR, FASTENERS HOLES THAT ATTACH THE UPPER SKIN PNLS TO THE REAR SPAR WERE FOUND OVERSIZED.  REPAIR PER ER/A 410467-14AD.
